Nov 16, 2012
why after 12 years on the same meds Truvada and Sustiva has my numbers gotten higher?
| Response from Dr. Henry
Not sure what your question is exactly. For many patients taking Truvada + Sustiva long term there often is a slow increase in CD4 count that may flatten out after many yearsm(aging itself can have a modest negative effect on CD4 count). If you never had much of a CD4 gain on your regimen despite good suppression of viral levels then you are in the unfortuante minority of patients (10-20+%) who fail to regain CD4 counts (possibly due to a variety of factors including genetics, age, level of persistent immune activation/inflammation, scarring of lymph tissue). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Painful Ejaculation After Fisting Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- Can Hpv Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.